# SDR AIEA200800257

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 102,518 hours, 17,919 cycles
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FRAME CRACKED AT STATION 280 STRINGER 26R.  FRAME REPAIRED AS PER SRM 53-10-04 FIGURE 10.  (A)
